# SDR DALA1257563702

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 41,651 hours, 18,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, FOUND STOWAGE BIN BULLNOSE LIGHT INOPERATIVE AT ROW 20 DEF.  MX REPLACED LIGHT ASSY IAW MM 33-51.  OPS CHECKED OK.
